Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2017, 3:10 AM CDT for Leflore County, Mississippi. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2017, 3:10 AM CDT (08:10 UTC)
- Expired
- Mar 25, 2017, 4:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 162 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 3:33 AM CDT | TSTM WND DMG | Schlater, MS | A UTILITY POLE WAS BROKEN ALONG MS HIGHWAY 442 IN SCHLATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 12:05 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
280
WUUS54 KJAN 250810
SVRJAN
MSC083-250900-
/O.NEW.KJAN.SV.W.0108.170325T0810Z-170325T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
310 AM CDT SAT MAR 25 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Leflore County in north central Mississippi...
* Until 400 AM CDT
* At 310 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Sherard to Ruleville to near
Inverness, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Sunnyside and Money around 345 AM CDT.
Minter City around 350 AM CDT.
Other locations impacted by these severe thunderstorms include
Schlater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3372 9031 3369 9029 3370 9026
3374 9024 3372 9022 3372 9014 3365 9014
3336 9045 3381 9045
TIME...MOT...LOC 0810Z 219DEG 51KT 3414 9079 3375 9056 3334 9069
HAIL...0.75IN
WIND...60MPH
$$
DC1 follow-up statement
954
WWUS54 KJAN 250852
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
352 AM CDT SAT MAR 25 2017
MSC083-250901-
/O.EXP.KJAN.SV.W.0108.000000T0000Z-170325T0900Z/
Leflore MS-
352 AM CDT SAT MAR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEFLORE COUNTY WILL
EXPIRE AT 400 AM CDT...
The storms which prompted the warning have mostly moved out of the
area. Therefore the warning will be allowed to expire. However
gusty winds are still possible with any lingering thunderstorms.
A severe thunderstorm watch remains in effect until 600 AM CDT for
north central Mississippi.
LAT...LON 3381 9018 3379 9017 3376 9019 3376 9025
3375 9030 3372 9031 3369 9029 3370 9026
3374 9024 3372 9022 3372 9014 3365 9014
3336 9045 3381 9045
TIME...MOT...LOC 0851Z 219DEG 51KT 3459 9035 3420 9012 3379 9025
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:41 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 25, 12:41 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1241 AM CDT Sat Mar 25 2017 .UPDATE... Updated for 06Z aviation discussion and forecast discussion. && .AVIATION... 06Z TAF discussion: Scattered MVFR conditions are expected tonight through the day tomorrow due to ceiling with south winds remaining sustained at 10 to 20 mph and occasional gusts up to 30 mph through the day tomorrow. This is all in advance of a line of showers and storms pushing toward GLH/GWO by 2 to 4 am CDT. Of course very gusty winds and temporary IFR conditions are expected in the midst of any thunderstorms. Expect this band of thunderstorms to weaken toward daybreak as it pushes through JAN/HKS and then perhaps strengthen again by midday to afternoon as it moves through the GTR/CBM/NMM/MEI/PIB/HBG corridor. In addition, addition storms could form by midday afternoon near the I-55 corridor with this activity advancing east late afternoon into the evening hours. There is some chance locations in eastern and southeastern MS could be dealing with MVFR or worse conditions and a few rounds of thunderstorms through the day tomorrow. /BB/ && .DISCUSSION... Late Evening update: Severe thunderstorm Watch #84 has just been issued for western portions of the region (mainly west of the Interstate 55 corridor through the overnight (until 6 AM CDT). Convection about to move into far western zones has previously been responsible for quite a few tornado warnings to our west, but ingredients for severe weather will be in increasingly lesser supply the further east into our region the thunderstorms progress. Still, thinking is there will be enough instability and shear to prompt some severe thunderstorms in the watch area and even though the watch is not a tornado watch, a tornado cannot be ruled out with the strongest activity in the mainly our far west. Anticipating that a good portion of the watch will be able to be canceled before watch expiration as convection clears the area. /BB/ Previous evening update: Storms have developed across the ArkLaTex this evening and within the last hour or so have taken on more of a severe nature. At this time, hail and wind appear to be the main concern with these storms. Not much seems to have changed with the thinking for these storms through the evening hours. Hi-res guidance continues to indicate that this broken line of storms will reach the western part of my forecast area by around midnight and track east through the night. Weakening seems likely still as it does, but how quickly will that occur remains the question. Mesoanalysis indicates many of the better parameters will be to our west or in the western part of my forecast area, which seems consistent with previous thinking as well. The OOZ KJAN sounding indicates a rather dry airmass despite our gusty southerly winds that continue this evening. Going hazard outlook still looks decent with the best potential for any severe storms being in the western part of the forecast area from around 11pm/midnight through the early morning hours. Expect gusty southerly winds to continue ahead of these storms as mild temperatures should hold through the night. /28/ Prior discussion below: Tonight through Saturday, Strong mixing is resulting in gusty southerly winds and enough destabilization occurred today to support a few showers in the capped airmass. Forecast thinking is generally the same concerning the severe weather potential for late tonight and again Saturday. A quasi linear convective system (QLCS) will develop over the ArkLaTex region and move into western portions of the ArkLaMiss around midnight and east of the MS River during the predawn hours. With 0-3 km southwesterly shear vectors in the 40-50 kt range and somewhat orthogonal to the roughly North-South oriented QLCS, there is still a potential for mesovortices producing tornadoes and damaging wind gusts. This threat seems greatest over the Delta region with a diminishing threat toward daybreak along the I-55 corridor. As we go into Saturday, the initial squall line should dissipate early in the morning as it moves away from better support and into a stout mid level ridge centered over the southeast CONUS. Additional cyclonic vorticity advection and upstream destabilization will help to produce another round of organized storms from late morning through the afternoon. Low level shear will not be as strong, but will monitor the potential for a tornado given 0-1km shear vectors near the 20kt threshold and perhaps better orientation of 0-3 km shear vectors. Otherwise, damaging wind gusts/hail are expected to be the main concerns with steep mid level lapse rates (VT approaching 30) producing mixed layer CAPE > 1000 J/KG. The greater threat for severe weather Saturday is expected along/east of the I- 55 corridor in contrast to tonight. /EC/ Tomorrow night and Sunday Expecting much of the severe to be over shortly after sunset with a few showers lingering in the east through midnight. The latest NAM suggests there may be some isolated convection through Sunday afternoon. The ARW is a little slower than the GFS but still shows the rain moving out. Will leave the area dry at this point for Sunday. Sunday night through Tuesday Round two of severe approaches Late Sunday night. It looks like there may be some storms approaching the river by 12z Monday. Instability is on the rise at that time, but seems to peak after 15z. The entire area has been changed to a slight risk of severe Monday. The latest runs show some difference in the speed of the system and severe could get started early. Forecast soundings did not show much 0-6 km sheer, but the wind profile looks good. Could see conditions similar to today with gradient winds around 30, 40kts at 850 and around 50kt at 500. The surface low with the system on Monday tracks northeast across the Arkansas, so for now areas north of I20 and west of I55 may see some of the bigger hail. Lapse rates support significant hail sizes, so values much larger than quarters are likely. The position of the upper jet may be lined up with the surface low as it passes through the Delta Monday morning, so the potential for good updrafts and large hail will be there. Conditions continue to support severe storms. Storms move out Monday evening, but models suggest the tail end of the boundary stalls along the coast. While it looks the area will be dry for Tuesday, a few showers can not be totally ruled out at the warm front drifts north through the day. Wednesday through Saturday While this is nearly a week away, the potential for for Round 3 of severe storms exists for late Wednesday through Thursday of next week. A closed upper low and deepening surface low move through the Delta again. The upper trough will be pretty far south, tapping some much warmer air and good moisture from the Gulf. The system is worth watching. Warmer than normal conditions will continue through the week. && .PRELIMINARY POINT TEMPS/POPS... Jackson 59 81 62 79 / 42 8 12 70 Meridian 60 81 61 78 / 55 9 9 70 Vicksburg 58 81 63 78 / 16 4 18 73 Hattiesburg 62 82 62 80 / 39 9 10 56 Natchez 59 82 64 79 / 23 6 13 62 Greenville 55 78 62 77 / 9 3 23 72 Greenwood 58 79 61 78 / 23 5 19 67 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && BB/28/EC/07
Hazardous weather outlook, Mar 24, 3:23 PM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 323 PM CDT Fri Mar 24 2017 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-034-252030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Washington- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather late tonight, especially after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop late Saturday morning and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. LAZ025-MSZ019-025-035-040>042-047-252030- Tensas-Sunflower-Leflore-Humphreys-Issaquena-Sharkey-Yazoo-Warren- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. MSZ029>033-038-039-044>046-050>052-055>058-063>066-072>074-252030- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake- Neshoba-Kemper-Scott-Newton-Lauderdale-Simpson-Smith-Jasper- Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Saturday afternoon Severe storms will be possible as we go into Saturday afternoon. The main concern will be for damaging wind gusts and hail. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. MSZ026>028-036-037-043-048-049-053-054-059>062-252030- Grenada-Carroll-Montgomery-Holmes-Attala-Madison MS-Hinds-Rankin- Claiborne-Copiah-Jefferson-Adams-Franklin MS-Lincoln- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Into the evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather toward daybreak. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and continue into the afternoon bringing additional potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. LAZ026-252030- Concordia- 323 PM CDT Fri Mar 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Saturday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Early evening SEVERE THUNDERSTORMS THREAT...Slight TIMING...After midnight and Saturday Sustained southerly winds of 15 to 25 mph with gusts up to 35 mph will continue through early evening. This could result in some downed limbs and difficult travel for high profile vehicles. A squall line may bring severe weather after midnight. The primary concerns will be for damaging wind gusts, quarter size hail, and a possible tornado. Additional storms may develop around midday Saturday and bring further potential for damaging wind gusts and quarter size hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Severe thunderstorms are possible for the entire outlook area on Monday. The primary concerns will be for large hail near golf ball size or greater and damaging wind gusts. Heavy rainfall could become a concern as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday and again Monday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 25, 2:07 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 AM CDT SAT MAR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND DMG 1 WNW BASTROP 32.78N 91.93W
03/25/2017 MOREHOUSE LA LAW ENFORCEMENT
BASTROP CITY POLICE REPORTS TREE DOWN ON EDEN AVE.
&&
HEFFERANSpecial weather statement, Mar 25, 2:39 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
239 AM CDT SAT MAR 25 2017
LAZ015-016-023>025-250830-
Tensas LA-Richland LA-Madison LA-Catahoula LA-Franklin LA-
239 AM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN TENSAS...SOUTHWESTERN
MADISON...NORTHERN CATAHOULA...SOUTH CENTRAL RICHLAND AND FRANKLIN
PARISHES UNTIL 330 AM CDT...
At 239 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Mangham to near Sherwood. Movement
was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Winnsboro around 245 AM CDT.
Crowville around 300 AM CDT.
Lee Bayou around 310 AM CDT.
Cooter Point around 315 AM CDT.
Waterproof and Helena around 325 AM CDT.
Other locations impacted by these storms include Harrisonburg,
Gilbert, Baskin and Sicily Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
northeastern Louisiana...and southwestern Mississippi.
LAT...LON 3193 9194 3193 9190 3197 9190 3197 9189
3205 9191 3208 9191 3209 9187 3212 9187
3213 9188 3212 9188 3214 9189 3231 9186
3234 9128 3185 9134 3178 9136 3176 9136
3175 9135 3176 9159 3176 9197
TIME...MOT...LOC 0739Z 272DEG 34KT 3225 9180 3183 9189
JCLocal storm report, Mar 25, 2:40 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
240 AM CDT SAT MAR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 1 SE DERMOTT 33.52N 91.43W
03/25/2017 CHICOT AR EMERGENCY MNGR
REPORTS OF TREES DOWNS NEAR HWY 208/ S. TROTTER STREET.
LARGE BRANCHES DOWN NEAR SOUTH MAIN/SPEEDWAY STREET
&&
HEFFERANLocal storm report, Mar 25, 3:01 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 AM CDT SAT MAR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 NNE GREENVILLE 33.41N 91.04W
03/25/2017 WASHINGTON MS LAW ENFORCEMENT
REPORT OF TREE DOWN ALONG RAILROAD AVE/CEFALU STREET.
&&
HEFFERANSpecial weather statement, Mar 25, 3:01 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
301 AM CDT SAT MAR 25 2017
MSZ034-040-041-250845-
Washington MS-Sharkey MS-Issaquena MS-
301 AM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHERN SHARKEY COUNTIES UNTIL 345 AM
CDT...
At 301 AM CDT, Meteorologists were tracking a strong thunderstorm
near Grace, or near Rolling Fork, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Rolling Fork and Grace around 310 AM CDT.
Anguilla and Nitta Yuma around 320 AM CDT.
Panther Burn around 325 AM CDT.
Delta City around 330 AM CDT.
Murphy around 345 AM CDT.
Other locations impacted by this storm include Mayersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
northeastern Louisiana...and central, northwestern and west central
Mississippi.
LAT...LON 3286 9111 3290 9106 3292 9106 3295 9108
3297 9108 3299 9110 3303 9110 3320 9068
3319 9069 3317 9068 3314 9070 3312 9070
3311 9068 3309 9068 3309 9066 3294 9066
3283 9111
TIME...MOT...LOC 0801Z 240DEG 24KT 3294 9098
DCSpecial weather statement, Mar 25, 3:03 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
303 AM CDT SAT MAR 25 2017
LAZ023>026-250900-
Tensas LA-Catahoula LA-Concordia LA-Franklin LA-
303 AM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TENSAS...
CONCORDIA...CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES UNTIL 400 AM
CDT...
At 303 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Jigger to 7 miles west of Larto.
Movement was east at 30 mph.
Dime size hail and winds of 40 mph will be possible with these
storms.
Strong thunderstorms will be near...
Jigger around 310 AM CDT.
Wisner around 315 AM CDT.
New Era around 330 AM CDT.
Cooter Point around 335 AM CDT.
Monterey around 340 AM CDT.
Helena around 345 AM CDT.
Slocum around 350 AM CDT.
Deer Park around 355 AM CDT.
Other locations impacted by these storms include Harrisonburg,
Gilbert, Sicily Island and Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
northeastern Louisiana...and southwestern Mississippi.
LAT...LON 3156 9201 3207 9177 3209 9124 3171 9140
3161 9141 3165 9150 3162 9152 3159 9149
3160 9142 3154 9144 3152 9152 3145 9152
3141 9148 3136 9150 3143 9154 3142 9157
3141 9158 3132 9152 3127 9154 3131 9201
TIME...MOT...LOC 0803Z 275DEG 25KT 3200 9174 3138 9203
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:05 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 40 min |
| Mar 25, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 49 min |
| Mar 25, 3:01 AM CDT | Special Weather Statement | JAN | Sharkey | 44 min |
| Mar 25, 3:25 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 50 min |
| Mar 25, 4:02 AM CDT | Special Weather Statement | JAN | Adams, Claiborne, Jefferson | 58 min |
| Mar 25, 4:20 AM CDT | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Mar 25, 4:46 AM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Warren | 59 min |
| Mar 25, 4:56 AM CDT | Special Weather Statement | JAN | Holmes, Madison, Yazoo | 64 min |
| Mar 25, 6:08 AM CDT | Special Weather Statement | JAN | Montgomery, Webster | 37 min |
| Mar 25, 6:12 AM CDT | Special Weather Statement | JAN | Leake, Madison, Rankin | 48 min |
| Mar 25, 7:24 AM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha, Winston | 51 min |
| Mar 25, 7:34 AM CDT | Special Weather Statement | JAN | Neshoba, Newton, Scott | 56 min |
| Mar 25, 10:01 AM CDT | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale | 29 min |
| Mar 25, 10:10 AM CDT | Special Weather Statement | JAN | Forrest | 35 min |
| Mar 25, 10:15 AM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Mar 25, 11:01 AM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Mar 25, 12:48 PM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Mar 25, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 50 min |
| Mar 25, 1:25 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 50 min |
| Mar 25, 1:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 25, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 49 min |
| Mar 25, 2:10 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 25, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 17 min |
| Mar 25, 2:32 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Mar 25, 2:49 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Mar 25, 3:43 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Mar 25, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Mar 25, 3:55 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Mar 25, 4:21 PM CDT | Special Weather Statement | JAN | Leake | 24 min |
| Mar 25, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 16 min |
| Mar 25, 4:32 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Mar 25, 5:21 PM CDT | Special Weather Statement | JAN | Madison | 24 min |
| Mar 25, 5:43 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Mar 25, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 42 min |
| Mar 25, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 40 min |
| Mar 25, 6:51 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.